Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Is it normal to bleed after the removal of the mirena?

Hi there I was wondering if it is normal to bleed after the removal of the mirena? I just recently had it removed..actually last Thursday after having it for 2 years and the doctor said I would spot but I have been bleeding heavily since then and its bright red blood with clots...sorry so graphic...and cramping...Just want to know if this is normal?? Thanks in advance
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Usually it has to be normal but if bleeding is there after removing of device, & it is not a time of regular cycle then it could be because of intra uterine lesion or trauma, first thing just wait for few days if your bleeding stops then no need to worry & if it does not stops & having other symptoms like lower abdominal pain, rise in body temperature, nausea, then go for further investigation till then take bed rest , Have Good day
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor